# SDR WX0A2022112831662

- Difficulty date: November 23, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N240NV
- Make and model: Airbus A320-214
- Aircraft serial: 1208
- Aircraft time: 52,357 hours, 36,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 842555
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHTS AT L1,R1,L OVERWING, R OVERWING / REMOVED AND REPLACED EMERG BATTERIES AT L1 DOOR, RT OVERWING EXIT AND LT OVERWING EXIT PER AMM 33-51-38-400-002-A OPS CK GOOD"
